# SDR AUS20021290

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 7064004
- Condition: Leaking
- Location: Compressor Bleed
- Component: Compressor Bleed, Ge, CFM563C
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE VBV GEAR MOTOR LEAKING.
